# SDR CALA2024020500323

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N16009
- Make and model: Boeing 787-10
- Aircraft serial: 40938
- Aircraft time: 19,635 hours, 2,783 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Plate
- Part number: 6225137601
- Condition: Damaged
- Location: Wx Antenna
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS L WXR FUNCTIONS WITHIN THE LEFT SIDE COMPONENTS ARE FAILED OR PART IALLY FAILED. INSPD WXR ANTENNA AREA. FOUND ANTENNA FLAT PLATE STRUCK BY LIGHTNING.  P/N: 622-5137-601 REQD REF IPD 34-42-04-05 ITM 15. LIGHTNING STRIKES TO FLAT PLATE RENDERS COMPONENT UNSERVICEABLE REF CMM 34-45-53. WEATHER RADAR FLAT PLATE REPLACED DUE TO LIGHTNING STRIKE IAW AMM 34-42-04. OPS TEST OF WEATHER RADAR REQUIRED IAW AMM A-34-42-00-21A-320A-A PARTS USED: 99-3441-3-0009,QTY :1  FIBRE OPTIC INSPECTION PERFORMED ON LOG PAGE 6980906 AND LEFT RTM FOUND DAMAGED. LH RTM REPLACED AS PER AMM 34-42-02/401 AND OPS CHECK OF BOTH LT & RT WXR OPS TEST PERFORMED AS PER 34-42-02/501. ALL OPS NOW GOOD AND BOTH SYSTEMS NORMAL.
